# SDR IPXA3580177

- Difficulty date: August 29, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 22,541 hours, 13,834 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545784
- Condition: Damaged
- Location: Bs 781-820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-8, MAIN CABIN FLOORBOARD BS 781-820, RBL 45 - 65 HAS BAD INSERTS.  FABRICATED NEW FLOORBOARD IAW SREO B757-5320-9692-H.
